It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • well im back again.need some advice please anyone so frustrated........

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-07-2007, 04:55 AM   #1
    vickie45
    Senior Veteran
    (female)
     
    Join Date: Feb 2007
    Location: logansport ,indiana usa
    Posts: 880
    vickie45 HB Uservickie45 HB User
    Angry well im back again.need some advice please anyone so frustrated........

    hi everyone im back to the boards again.i went without levothyroxine 25mcgs for 6 weeks and now my symtons are back i think i had went a bit hyper for awhile ,so im taking my pill today because i really need them .what i want to know is this if i faint whiole taking the meds do they have a med out there to give me to stop the fainting while taking the meds so i can get my levels right see my brother hes also hyp said he takes a med because he gets dizzy and feels faint so he takes a med for that along with 50mchs of synthyriold ,srr if they would give me something to stop the fainting then id prob be allright im going for labs today ,and why is it that husband dont understand when your sick some do yes but some dont see for 13 yrs i was healthy and cleaned and took a bath everyday wore makeup and worked and also had a job and went to tanning bed but now that im sick he dont understand and says im using this illness as a excuse which im mnot id love to be able to get up and have the house spotless and have a nice bath wear makeup and do all the things i use to do he does not understand what im going through ,he is constandly saying he wont take me no where becayse i faint so i said oh so i have to stay home the rest of mty life because of this,and hes telling me he knows lots of people whos had there thyriolds removed and they feel better well those people are not me ,im so frustrated and id be able to get better but he gets mad and we never spend anytime together at all im thinking about leaving cause i cant handle how hes doing me i never ask for this illness and whenever i tell him he needs to read up on this he says he dont need too he hears enough abnout it from me ,first off hes a alcaholic and i get tired and fall asleep have no energy and cant do the things i use too and he says things like he comes home and has to clean and cook well for 13 yrs i did all that stuff and i was healthy then he dont understand nothing about what this illness does to a person ,im going to a psychatrist not because of the illness but because of the way my husband makes me feel ,i feel like running away at times and back in june i wasnt feeling good and he was yelling so i tried to take a walk got allmost 2 blocks down and i blackedout and he wouldnt even come to the hospital and told the police i must be over dosing which im not i take what the drs tell me then i ended up walking home that night and hes even said he might divorce me over this well let him go is all i can say he gets mad when i have to see the drs or if he buys my meds i just dont understand him we been together 13 yrs and have 2 girls ,but other then that does anyone know anything about taking something to help with the fainting or could i be fainting due from meno ? but see when i stop the meds i never faint so i dont think its meno sure i might be in meno but thats not why im fainting when i take the meds .im waiting on my internal to get me into a new endo the last endo i went too wasnt much help so im thinking maybe since i been off the meds 6 weeks maybe i can take them again and if i faint i guess i will deal with it what else can i do ?? any advice would help .
    thanks vickie

     
    Sponsors Lightbulb
       
    Old 09-07-2007, 05:04 AM   #2
    FinnMaid
    Senior Veteran
    (female)
     
    Join Date: Aug 2007
    Location: Finland
    Posts: 3,354
    FinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB User
    Re: well im back again.need some advice please anyone so frustrated........

    Did you get the results from that 24 hour urine test? - maybe this trouble has something to do with your adrenal glands?

    Last edited by FinnMaid; 09-07-2007 at 05:05 AM.

     
    Old 09-07-2007, 05:20 AM   #3
    vickie45
    Senior Veteran
    (female)
     
    Join Date: Feb 2007
    Location: logansport ,indiana usa
    Posts: 880
    vickie45 HB Uservickie45 HB User
    Re: well im back again.need some advice please anyone so frustrated........

    yes i did everything came out fine when i had my last labs all was good except my tsh went down and i felt really hyper but now im mbacj to being hypo again im tired all the time no energy and i sleep through the day .but all tests were norml except the tsh it was 6.42 in july then internal ran bunch of tests and my tsh went down to 6.00 for 6 weeks i felt good only i was feeling hyper but its gone now and im backj to being a bit depressed and no energy and sleep through the day and have the headaches again.
    normal range for tsh is 0.49-5.50 i just ant to feel better im so frustrated some people can take the meds and never faint but for some odd reason i faint and please forgive my typos as my eyes are blurry .
    thanks vickie
    ps im calling internal dr also can you tell me this i have tried levothyroxine,synthyriold and levoxyl and im sure theres other brands out there so say they all have the same stuff in them does this mean i couldnt take a different brand that may help me ??? im also taking b-12 and yes it gives me tons of energy i took 1 pill last sat and i felt kind of strange allday i was happy and felt funny like then later in the day i started getting dizzy and before i had a chance to sit down i fainted so i dont know what is causing me to faint for 1 my old dr i had in april over medicated me mthen the endo she did also she put me on 50 mcgs in 4 weeks before retesting me .so i so very frustrated and confused about the fainting ,i been fainting ever since i styarted the meds back in jan 07.
    vickie

     
    Old 09-07-2007, 05:23 AM   #4
    vickie45
    Senior Veteran
    (female)
     
    Join Date: Feb 2007
    Location: logansport ,indiana usa
    Posts: 880
    vickie45 HB Uservickie45 HB User
    Re: well im back again.need some advice please anyone so frustrated........

    Quote:
    Originally Posted by vickie45 View Post
    yes i did everything came out fine when i had my last labs all was good except my tsh went down and i felt really hyper but now im mbacj to being hypo again im tired all the time no energy and i sleep through the day .but all tests were norml except the tsh it was 6.42 in july then internal ran bunch of tests and my tsh went down to 6.00 for 6 weeks i felt good only i was feeling hyper but its gone now and im backj to being a bit depressed and no energy and sleep through the day and have the headaches again.
    normal range for tsh is 0.49-5.50 i just ant to feel better im so frustrated some people can take the meds and never faint but for some odd reason i faint and please forgive my typos as my eyes are blurry .
    thanks vickie
    ps im calling internal dr also can you tell me this i have tried levothyroxine,synthyriold and levoxyl and im sure theres other brands out there so say they all have the same stuff in them does this mean i couldnt take a different brand that may help me ??? im also taking b-12 and yes it gives me tons of energy i took 1 pill last sat and i felt kind of strange allday i was happy and felt funny like then later in the day i started getting dizzy and before i had a chance to sit down i fainted so i dont know what is causing me to faint for 1 my old dr i had in april over medicated me mthen the endo she did also she put me on 50 mcgs in 4 weeks before retesting me .so i so very frustrated and confused about the fainting ,i been fainting ever since i styarted the meds back in jan 07.
    vickie
    i meant i took a thyriold pill not the b-12 and been off meds now for 6 weeks anytime i take a thyriold pill no matter how low the dose i faint why is this happening?????

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    question for anyone who had side or back pain...need answers, please! wideawakeinaz Kidney Disorders 9 10-12-2004 03:56 PM
    Well I am back! I am now having constant chest tightness again, need advice please Tony1 Heart Disorders 21 08-01-2004 02:49 AM
    Back Pain Stopping Life & Spoiling Relationship - HELP ANYONE?? papillonisback Back Problems 24 04-07-2004 10:20 AM
    Back Pain - New, Scared, Need Advice! starcrossd03 Back Problems 2 02-02-2004 05:07 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:34 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!